Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 2, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 29, 2012, 1:01 AM EDT for Grafton County, New Hampshire. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 1:01 AM EDT (05:01 UTC)
- Expired
- May 29, 2012, 1:45 AM EDT
- In force
- 44 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Grafton County, NH
The radar
The Burlington radar (KCXX), 119 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:08 AM EDT | HAIL 1.75 | Hanover, NH | |
| May 29, 1:12 AM EDT | HAIL 1 | Hanover, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 5.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
257
WUUS51 KGYX 290501
SVRGYX
NHC009-290545-
/O.NEW.KGYX.SV.W.0002.120529T0501Z-120529T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
101 AM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 145 AM EDT...
* AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HANOVER...OR NEAR WHITE RIVER JUNCTION...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEBANON...ENFIELD...CANAAN AND CARDIGAN MOUNTAIN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4366 7232 4370 7231 4374 7225 4375 7223
4379 7221 4378 7186 4357 7194 4361 7234
TIME...MOT...LOC 0502Z 276DEG 23KT 4369 7230
$$
EKSTER1 follow-up statement
657
WWUS51 KGYX 290535
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
135 AM EDT TUE MAY 29 2012
NHC009-290545-
/O.CON.KGYX.SV.W.0002.000000T0000Z-120529T0545Z/
GRAFTON NH-
135 AM EDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTH CENTRAL GRAFTON COUNTY...
AT 132 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DORCHESTER...
OR 13 MILES NORTHEAST OF LEBANON...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DORCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4368 7205 4374 7208 4379 7208 4378 7186
4369 7191
TIME...MOT...LOC 0535Z 268DEG 26KT 4373 7200
$$
EKSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:46 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 28, 9:46 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 946 PM EDT MON MAY 28 2012 .SYNOPSIS... A WARM FRONT WILL SLOWLY LIFT INTO SOUTHERN NEW ENGLAND OVERNIGHT, THEN STALL ACROSS THE REGION ON TUESDAY. A COLD FRONT WILL APPROACH FROM THE WEST TUESDAY NIGHT AND WILL CROSS THE AREA ON WEDNESDAY. A SECONDARY COLD FRONT WILL APPROACH FROM THE NORTHWEST WEDNESDAY NIGHT AND WILL PUSH SOUTH OF THE REGION ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST THURSDAY NIGHT AND FRIDAY. LOW PRESSURE WILL MOVE EAST FROM THE GREAT LAKES FRIDAY NIGHT AND SATURDAY AND WILL SLOWLY MOVE EAST THROUGH NORTHERN NEW ENGLAND ON SUNDAY. LOW PRESSURE WILL DRIFT EAST OF THE REGION ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 935 PM...AS EXPECTED...CONVECTION CONTINUES TO GRADUALLY INCREASE IN COVERAGE ACROSS THE REGION IN DEVELOPING OVERRUNNING PATTERN. I RAISED POPS TO LIKELY FOR AREAS VICINITY OF THE KENNEBEC VALLEY NEXT SEVERAL HOURS AND ADDED THUNDER AS WELL. 1ST PERIOD GRIDS WERE ADJUSTED BASED ON RADAR TRENDS AS WELL AS MESONET. 640 PM...SHOWERS CONTINUE OVER NORTHEAST MAINE IN ASSOCIATION WITH THE STALLED BACKDOOR FRONT. THE SECOND BAROCLINIC ZONE WAS SITUATED JUST SOUTH AND WEST OF THE FORECAST AREA WITH SCATTERED ECHOES OVER NORTHERN AND EASTERN SECTIONS OF OUR AREA AT MOMENT. EXPECT CONVECTION TO INCREASE IN COVERAGE OVERNIGHT AS MOISTURE AND WARM AIR ADVECTION INCREASES. FOR THIS ESTF UPDATE...ONLY MINOR TWEAKS WERE REQUIRED TO 1ST PERIOD GRIDS BASED PRIMARILY ON MESONET. PREV DISC... SPECIAL KALB SOUNDING IS HIGHLIGHTING CONVECTIVE INITIATION TROUBLE FOR THIS AFTN AND EVE ACROSS THE SWRN CWA. DESPITE STEEPENING LAPSE RATES ALOFT...BOUNDARY LYR MOISTURE IS NOT ABLE TO OVERCOME WARM TEMPS ALOFT. AS LAPSE RATES CONTINUE TO IMPROVE INTO TNGT AND MOISTURE CONTINUES TO RISE...CONDS WILL BECOME INCREASINGLY FAVORABLE FOR CONVECTION ACROSS THE AREA. THE OVERNIGHT FCST REMAINS SOMEWHAT UNCERTAIN REGARDING PLACEMENT AND COVERAGE OF TSTMS. INITIALLY THERE IS A SMALL CHC FOR SFC BASED TSTMS TO DEVELOP INVOF SWRN NH...BUT THAT WINDOW WILL CLOSE QUICKLY WITH LOSS OF DAYTIME HEATING. MORE LIKELY SCENARIO IS WITH MID LVL FNT TNGT. IN RESPONSE TO INCREASING HGT FALLS...MID LVL WARM FNT WILL BEGIN TO MOVE NWD...TO A POSITION ROUGHLY BISECTING THE CWA. ALONG THIS FNT...SLOPED ASCENT SHOULD INITIATE ELEVATED CONVECTION. MUCAPE VALUES REMAIN HIGH THRU THE NIGHT...WITH LAPSE RATES FAVORING HAIL PRODUCTION WELL INTO THE SFC MARINE LYR. HAVE ADDED SMALL HAIL AND HEAVY RAFL TO THE FCST GRIDS...THOUGH WOULD NOT BE SURPRISED TO SEE AT LEAST ISOLD SEVERE HAIL FROM ANY STORM GIVEN THE FAVORABLE EFFECTIVE SHEAR VALUES. THERE CONTINUES TO BE SUPPORT...MAINLY FROM THE 28/12Z NAM AND ECMWF...FOR THIS CONVECTION WITH UPR LVL DIVERGENCE AND HIGH MID LVL RH VALUES COLLOCATED OVER THE CNTRL CWA. THE 28/12Z GFS HAS A SIMILAR EVOLUTION...THOUGH DISPLACED ABOUT 100 MILES SWD...HENCE SOME REMAINING UNCERTAINTY. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... EARLY MORN CONVECTION SHOULD LIFT OUT OF THE CWA WITH TIME...AND EXPECT CLEARING TO DEVELOP IN THE FAR S AND W AGAIN. THOUGH THE HEART OF THE REMNANT ELEVATED MIXED LYR WILL BE DISPLACED E AND MODERATING WITH TIME...FAVORABLE LAPSE RATES LINGER OVER THE CWA THRU TUE EVE. INCREASING DEWPOINTS WILL YIELD MODERATE INSTABILITY...ESPECIALLY FOR THE CT RIVER VALLEY AND ADJACENT PARTS OF NH. IN ADDITION TO HAIL...STEEP LLVL LAPSE RATES WILL SUPPORT A DMGG WIND THREAT. PWAT VALUES INCREASING TO NEAR 1.50 INCHES WILL POOL AHEAD OF THE APPROACHING COLD FNT...MEANING HEAVY RAFL WILL ALSO BE PSBL WITH ANY TSTM. SELY LLVL FLOW VEERING TO NWLY ALOFT WILL ALSO SUPPORT SUPERCELLULAR CHARACTERISTICS...WITH AT LEAST AN ISOLD TORNADO THREAT...AGAIN ESPECIALLY FOR FAR WRN/SWRN NH. THIS WILL BE MOSTLY TIED TO THE SFC WARM FNT...IF IT CAN MAKE THE ADVANCE THIS FAR N. EXPECT THAT PRESSURE FALLS INCREASING IN SRN CANADA WILL PREVENT THE BOUNDARY FROM PULLING A BACKDOOR COLD FNT ROUTINE LIKE TODAY. SEVERE TSTM WORDING HAS BEEN INCLUDED FOR NEARLY ALL OF NH AND IMMEDIATELY ADJACENT ME...COINCIDING WITH SPC SWODY2. FARTHER NE...LOW CLOUDS...FOG...AND COOL TEMPS WILL REMAIN IN NELY ONSHORE FLOW N OF WARM FNT. COLD FNT WILL BE APPROACHING THE CWA TUE NGT...BUT WILL NOT CLEAR THE AREA UNTIL WED. THIS MEANS SHRA/TSRA WILL CONTINUE THRU WED NGT...THOUGH THE SEVERE THREAT WILL EVENTUALLY BE MITIGATED OVERNIGHT BY LOSS OF DAYTIME HEATING. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A COLD FRONT WILL BE CROSSING THE REGION EARLY WED...WITH THE GREATEST THREAT FOR A SHOWER EXPECTED DURING THE EARLY MORNING HOURS. A SECOND FRONT WILL BRING A CHC FOR A SHOWER OVER NRN AREAS ON THU...FOLLOWED BY SFC HIGH PRES FROM THE GTLKS THU NGT AND FRI. THIS WILL BRING A SHORT REPRIEVE FM THE WET CONDS AND THE BRIEF SHOT OF DRY WX TO NEW ENG. A RELATIVELY STG LOW PRES SYS FOR THIS TIME OF THE YEAR MOVES TOWARDS THE GTLKS ON SAT. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL BE DEVELOPING. AREAS OF RA WILL CROSS THE REGION IN BANDS PROPAGATING FROM WEST TO EAST SAT NGT. THIS WILL NEED TO BE MONITORED AS SOME OF THIS RAIN MAY BE PARTICULARLY HEAVY AS MOISTR WILL BE TAPPED FROM THE MID ATLC REGION. THEREAFTER...THE UPPER LVL LOW PRES SYS WILL SLOWLY CROSS THE REGION THROUGH MON...BRINGING SLGTLY DRIER AIR TO THE REGION...HOWEVER A BRIEF PASSING SHOWER OR TWO CANNOT BE RULED OUT. VERY HIGH ASTRONOMICAL TIDES WILL NEED TO BE MONITORED OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS WELL. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... SHORT TERM...VFR CONDS EXPECTED THRU THE LATE EVE. ONSHORE FLOW WILL FOSTER DEVELOPMENT OF LOW CLOUDS AND FOG NEAR THE COAST...WITH IFR OR LOWER CONDS PSBL. TSMTS DEVELOPING OVERNIGHT WILL ALSO FEATURE HEAVY RAFL AND SMALL HAIL...WITH SCT IFR CONDS PSBL. MORE TSTMS WILL DEVELOP TUE AFTN...WITH LARGE HAIL...DMGG WINDS...AND HEAVY RAFL PSBL ACROSS NH. EXPECT SCT IFR CONDS WITH THESE...OTHERWISE LOW CLOUDS AND FOG SHOULD IMPROVE TO MARGINAL MVFR IN THE AFTN. LONG TERM...CIGS/VSBYS IMPROVING TO VFR ON WED AND CONTG THU AND FRI. CONDS DETERIORATING TO IFR AND PSBLY LIFR LATER SATURDAY INTO EARLY SUNDAY...FOLLOWED BY SOME IMPROVEMENT. && .MARINE... SHORT TERM...WINDS AND SEAS EXPECTED TO REMAIN BLO SCA THRESHOLDS. DEVELOPING LOW CLOUDS...FOG...AND TSTMS WILL MAKE FOR POOR BOATING CONDS THRU WED HOWEVER. LONG TERM...WINDS AND SEAS GENERALLY BLO SCA CRITERIA. HOWEVER...GUSTY WINDS AND BUILDING SEAS AREA EXPECTED NEXT WEEKEND. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && ES
Hazardous weather outlook, May 28, 3:38 PM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 338 PM EDT MON MAY 28 2012 MEZ007-012-018-023-NHZ001-002-004-006-009-010-013-014-291945- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-COASTAL YORK- NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL-SOUTHERN CARROLL- BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 338 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY OF ISOLATED STRONG THUNDERSTORMS OVERNIGHT TONIGHT CONTAINING HEAVY RAINFALL...FREQUENT LIGHTNING...AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS TUESDAY AFTERNOON ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH LOCALIZED FLASH FLOODING COULD OCCUR AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ008-009-013-014-019>022-024>028-291945- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 338 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY OF ISOLATED STRONG THUNDERSTORMS OVERNIGHT TONIGHT CONTAINING HEAVY RAINFALL...FREQUENT LIGHTNING...AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-291945- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 338 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS CONTAINING FREQUENT LIGHTNING ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NHZ003-005-007-008-291945- NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-MERRIMACK- 338 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS THIS EVENING ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH LOCALIZED FLASH FLOODING COULD OCCUR AS WELL. TONIGHT ISOLATED STRONG THUNDERSTORMS CONTAINING HEAVY RAINFALL...FREQUENT LIGHTNING...AND HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS TUESDAY AFTERNOON ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE PROBABILITY OF A BRIEF TORNADO IS NON-ZERO. LOCALIZED FLASH FLOODING COULD OCCUR AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 29, 12:39 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1239 AM EDT TUE MAY 29 2012
NHZ005-007-008-290530-
MERRIMACK-SOUTHERN GRAFTON-SULLIVAN-
1239 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...MERRIMACK
COUNTY AND GRAFTON COUNTY THROUGH 130 AM EDT...
AT 1239 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF HANOVER...OR ABOUT 7
MILES NORTHWEST OF WHITE RIVER JUNCTION...MOVING EAST AT 30 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HANOVER...
LEBANON...LYME...ENFIELD...CANAAN...DORCHESTER...ORANGE...CARDIGAN
MOUNTAIN STATE PARK AND GRAFTON THROUGH 130 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4360 7234 4370 7231 4374 7225 4375 7223
4382 7220 4380 7180 4348 7194 4358 7237
EKSTERThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:39 AM EDT | Special Weather Statement | GYX | Sullivan | 51 min |
| May 29, 1:14 AM EDT | Special Weather Statement | GYX | Carroll | 46 min |
| May 29, 1:18 AM EDT | Special Weather Statement | GYX | Grafton | 42 min |
| May 29, 1:24 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 51 min |
| May 29, 1:32 AM EDT | Special Weather Statement | GYX | Sullivan | 43 min |
| May 29, 1:37 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 38 min |
| May 29, 1:40 AM EDT | Special Weather Statement | GYX | Carroll | 50 min |
| May 29, 1:49 AM EDT | Special Weather Statement | GYX | Belknap | 41 min |
| May 29, 2:01 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 44 min |
| May 29, 2:24 AM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Coos, Grafton | 2 hr |
| May 29, 2:31 AM EDT | Special Weather Statement | GYX | Carroll | 44 min |
| May 29, 2:39 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 40 min |
| May 29, 3:18 AM EDT | Special Weather Statement | GYX | Carroll | 42 min |
| May 29, 3:27 AM EDT | Special Weather Statement | GYX | Grafton | 48 min |
| May 29, 3:45 AM EDT | Special Weather Statement | GYX | Carroll | 60 min |
| May 29, 4:35 AM EDT | Special Weather Statement | GYX | Coos | 40 min |
| May 29, 5:56 AM EDT | Special Weather Statement | GYX | Coos | 49 min |
| May 29, 6:43 AM EDT | Flash Flood Watch | GYX | Carroll, Coos, Grafton | 17 hr |
| May 29, 6:46 AM EDT | Special Weather Statement | GYX | Coos | 44 min |
| May 29, 6:47 AM EDT | Special Weather Statement | GYX | Grafton | 43 min |
| May 29, 8:52 AM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| May 29, 9:38 AM EDT | Special Weather Statement | GYX | Carroll, Grafton | 52 min |
| May 29, 9:47 AM EDT | Flash Flood Warning | GYX | Coos | 3 hr |
| May 29, 9:49 AM EDT | Special Weather Statement | GYX | Grafton | 56 min |
| May 29, 3:21 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 39 min |
| May 29, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Sullivan | 49 min |
| May 29, 4:25 PM EDT | Special Weather Statement | GYX | Grafton | 50 min |
| May 29, 4:29 PM EDT | Special Weather Statement | GYX | Coos | 61 min |
| May 29, 4:39 PM EDT | Flash Flood Warning | GYX | Coos | 6 hr |
| May 29, 4:49 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 20 min |
| May 29, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack | 55 min |
| May 29, 4:51 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 6 hr |
| May 29, 5:24 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 51 min |
| May 29, 5:43 PM EDT | Special Weather Statement | GYX | Carroll | 47 min |
| May 29, 6:35 PM EDT | Special Weather Statement | GYX | Merrimack | 25 min |
| May 29, 6:37 PM EDT | Areal Flood Advisory | GYX | Merrimack, Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.